Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Adrenaline rush in chest during nights, chest tightness, headaches during the day. What could it be?

hello, my name is Julie and I m 26 years old. For the past 4 or 5 nights when I try to fall asleep, I get almost like an adrenaline rush in my chest and it keeps me awake. It is quite frightening! It happens over and over until I finally fall asleep hours later. During the day my chest has been feeling tight and Ive been getting headaches alot. I went to a doctor and they said it was pluerisy and gave me some naproxen . It hasnt helped. I worry about this all day long, and if it is anxiety , Im sure that doesnt help. can you please help me?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
May be something related to sleep apnea. Get a polysomnography done. Try simple steps - reduce weight, dont sleep immediately following meals, avoid caffeine and smoking at bedtime, sleep in a side posture.
Answered: Thu, 5 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor